# SDR AALA202210254612

- Difficulty date: October 24, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N880BJ
- Make and model: Boeing 737
- Aircraft serial: 66000
- Aircraft time: 366 hours, 70 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: P615787
- Condition: Odor
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR / FUMES NOTED IN CABIN BETWEEN ROWS 10 AND 19. ACCOMPLISHED SMOKE ODOR FUME INITIAL TROUBLESHOOTING JOB CARD. REPLACED LOWER RECIRCULATING FAN RIGHT (AALA202210259367) AND LEFT (AALA202210254612) AIR PURIFICATION FILTERS PER DMC-B787-A-21-25-14-00B-520A-A.
